- -

On the fixed point theory in bicomplete quasi-metric spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On the fixed point theory in bicomplete quasi-metric spaces

Show simple item record

Files in this item

dc.contributor.author Alegre Gil, Maria Carmen es_ES
dc.contributor.author Dag, Hacer es_ES
dc.contributor.author Romaguera Bonilla, Salvador es_ES
dc.contributor.author Tirado Peláez, Pedro es_ES
dc.date.accessioned 2017-06-27T10:43:49Z
dc.date.available 2017-06-27T10:43:49Z
dc.date.issued 2016
dc.identifier.issn 2008-1898
dc.identifier.uri http://hdl.handle.net/10251/83763
dc.description.abstract [EN] We show that some important fixed point theorems on complete metric spaces as Browder’s fixed point theorem and Matkowski’s fixed point theorem can be easily generalized to the framework of bicomplete quasi-metric spaces. From these generalizations we deduce quasi-metric versions of well-known fixed point theorems due to Krasnoselski˘ı and Stetsenko; Khan, Swalesh and Sessa; and Dutta and Choudhury, respectively. In fact, our approach shows that many fixed point theorems for ϕ-contractions on bicomplete quasi-metric spaces, and hence on complete G-metric spaces, are actually consequences of the corresponding fixed point theorems for complete metric spaces. c 2016 All rights reserved. es_ES
dc.description.sponsorship Carmen Alegre, Salvador Romaguera and Pedro Tirado are supported under grant MTM2015-64373-P (MINECO/FEDER, UE).
dc.language Inglés es_ES
dc.publisher Shomal University es_ES
dc.relation MINECO/MTM2015-64373-P es_ES
dc.relation.ispartof The Journal of Nonlinear Sciences and its Applications es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Quasi-metric space es_ES
dc.subject Bicomplete es_ES
dc.subject ϕ-contraction es_ES
dc.subject Fixed point es_ES
dc.title On the fixed point theory in bicomplete quasi-metric spaces es_ES
dc.type Artículo es_ES
dc.rights.accessRights Cerrado es_ES
dc.contributor.affiliation Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Alegre Gil, MC.; Dag, H.; Romaguera Bonilla, S.; Tirado Peláez, P. (2016). On the fixed point theory in bicomplete quasi-metric spaces. The Journal of Nonlinear Sciences and its Applications. 9(8):5245-5251. http://hdl.handle.net/10251/83763 es_ES
dc.description.accrualMethod Senia es_ES
dc.relation.publisherversion http://www.isr-publications.com/jnsa/volume-9/issue-8?page=1 es_ES
dc.description.upvformatpinicio 5245 es_ES
dc.description.upvformatpfin 5251 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 9 es_ES
dc.description.issue 8 es_ES
dc.relation.senia 319978 es_ES
dc.contributor.funder Ministerio de Economía y Competitividad (MINECO)


This item appears in the following Collection(s)

Show simple item record